# SDR SWAA2023082490844

- Difficulty date: August 17, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 72,820 hours, 42,792 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER REMOVABLE L/E; #4 (FROM I/B) UPPER RIB CRACKED. (MARKED)<[01] SRM 55-10-09-0I-1 IDENTIFICATION AND SRM 53-10-09-1A-1 ALLOWABLE DAMAGE ARE APPLICABLE. RIB LE.STA 95.96 CRACKED; FOUND TO BE OUT OF LIMITS PER 55-10-09-1A-1 PARAGRAPH 4.A.(1). CRACKS ARE NOT PERMITTED. REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0 PARAGRAPH 9;[02] VERIFIED CORRECTIVE ACTION 1;[03] VERIFIED CUSTOMER FAULT TTG8Q00MWGM4 IS COMPLETED REMOVED AND REPLACED RIB IAW SRM 51-40-02 AND DWG 186A1001 L/H H. STAB L/E; #4 (FROM I/B);[04] VERIFIED CORRECTIVE ACTION #3. VERIFIED MEASUREMENTS.;
